Repercussion category | WU, Xiu-Yun - BAI, Shi-Zhong. On M-fuzzifying JHC convex structures and M-fuzzifying Peano interval spaces. In Journal of intelligent and fuzzy systems. ISSN 1064-1246, 2016, vol. 30, no. 4, pp. 2447-2458. SONG, Yafei - WANG, Xiaodan - WU, Wenhua - LEI, Lei - QUAN, Wen. Uncertainty measure for Atanassov’s intuitionistic fuzzy sets. In Applied intelligence. ISSN 0924-669X, 2017, vol. 46, no. 4, pp. 757-774. WU, Xiu Yun - LI, Er Qiang - BAI, Shi Zhong. Geometric properties of M-fuzzifying convex structures. In Journal of intelligent and fuzzy systems. ISSN 1064-1246, 2017, vol. 32, no. 6, pp. 4273-4284. RASHID, Tabasam - BEG, Ismat. Convex hesitant fuzzy sets. In Journal of intelligent and fuzzy systems. ISSN 1064-1246, 2016, vol. 30, no. 5, pp. 2791-2796.
|
---|